# SDR USAA2009060291377

- Difficulty date: May 14, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 58,170 hours, 34,305 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: 311A1450
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - CRACK ON LEFT PYLON UPPER SKIN AT ACCESS PANEL 5728L CUTOUT.  REPAIRED LEFT PYLON UPPER SKIN AT ACCESS PANEL 5728L CUTOUT IAW US AIRWAYS TYPICAL REPAIR 54-30-07.
